English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96741/127401 (76%)
Visitors : 32379845      Online Users : 492
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18843
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18843

    Title: Oscillation Theorems for Fourth Order Partial Difference Equations
    Authors: Fu,Sheng-Chen
    Contributors: 應數系
    Keywords: Oscillation;Partial difference equations
    Date: 2003-07
    Issue Date: 2008-12-24 13:39:07 (UTC+8)
    Abstract: The behavior of the solutions of nonlinear partial difference equations of fourth order is discussed. We give some sufficient conditions for the oscillation of nontrivial solutions of the given equation by using the weighted techniques.
    Relation: Computers and Mathematics with Applications,46(2),253-262
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/S0898-1221(03)90029-0
    DOI: 10.1016/S0898-1221(03)90029-0
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1-s2.0-S0898122103900290-main.pdf456KbAdobe PDF896View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback